# SDR FDEA201003100742

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N5131
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418 RBL 45.5 SEAT TRACK SUPPORT CORRODED FWD OUTBD CORNER.   REMOVED CORROSION ; .020" MATERIAL REMOVED,  ORIGINAL MATERIAL .070" , FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 7.  REMOVED SUPPORT 2 BS 365-418, RBL 45, IAW SRM 51-40-02.  RECEIVED NEW SUPPORT IAW TRAVELER NR T10/824299.  INSTALLED NEW SUPPORT 2, BS 365-418, RBL 45, IAW SRM 51-40-02.  MAJOR REPAIR.
